Journal of Symbolic Logic 37 (1):196-196 (1972)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,536
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Indexmengen und Erkennung Rekursiver Funktionen.Reinhard Klette - 1976 - Mathematical Logic Quarterly 22 (1):231-238.
Über die eliminierbarkeit Von definitionsschemata in der theorie der rekursiven funktionen.Dieter Rödding - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (18):315-330.
Funktionen-Algorithmen und Graphschemata.Günter Asser - 1961 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 7 (1-5):20-27.

Analytics

Added to PP index
2013-11-22

Total views
9 ( #875,904 of 2,385,584 )

Recent downloads (6 months)
4 ( #206,993 of 2,385,584 )

How can I increase my downloads?

Downloads

My notes